Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

March 31, 2015Bibb County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 8:13 PM EDT for Bibb County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 8:13 PM EDT (00:13 UTC)
Expired
Mar 31, 2015, 8:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WWUS82 KFFC 010013
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT TUE MAR 31 2015
 
GAZ072-082-083-010045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 845 PM EDT...

AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER NORTHERN PARTS OF MACON...MOVING EAST AT 40 
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...PAYNE... 
PAYNE CITY...WESLEYAN...GREENBERRY CROSSROADS...CROSS 
KEYS...ARKWRIGHT...GRISWOLDVILLE...MOUNTAIN SPRINGS AND POSTELL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3285 8379 3295 8372 3295 8371 3297 8371
      3295 8337 3293 8336 3290 8341 3279 8335
TIME...MOT...LOC 0013Z 290DEG 44KT 3289 8365 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:36 PM EDT, 37 minutes earlier.

Area forecast discussion, Mar 31, 7:36 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT TUE MAR 31 2015

.UPDATE...
/ISSUED 718 PM EDT TUE MAR 31 2015/

UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT.

MESOSCALE UPDATE...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK
SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL
TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING
INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT.
JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE.

BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES
(BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM
EDT.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE
POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO
THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH
INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL
GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE...
WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL
DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG
DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS.
EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM
TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS
ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM
BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO
CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE
UPDATED ZONES TO HEADLINE THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

&&

.AVIATION...
00Z UPDATE...
BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS
WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN
THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE.
AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD
REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED
SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM
TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR
FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK
BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR
CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN
INCREASE TO VFR BY MID TO LATE MORNING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTION THIS EVENING
HIGH ON ALL REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  53  72 /  20  10  20  50
ATLANTA         55  77  57  72 /  60  20  30  50
BLAIRSVILLE     48  73  49  62 /  20  10  30  60
CARTERSVILLE    51  78  56  73 /  50  20  30  60
COLUMBUS        57  80  57  80 /  60  30  20  20
GAINESVILLE     53  76  53  67 /  30  10  30  50
MACON           56  81  54  77 /  60  20  20  40
ROME            52  78  54  74 /  60  20  30  60
PEACHTREE CITY  53  79  53  75 /  70  20  30  40
VIDALIA         59  80  58  79 /  60  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL...
CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THE STRONGER STORMS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY
AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE...
MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A
SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES
THE ATLANTA METRO AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY
DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 31, 7:20 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             LA GRANGE               33.05N  85.03W
03/31/2015  E1.75 INCH       TROUP              GA   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZED HAIL ON RIDLEY AVENUE.

&&

EVENT NUMBER FFC1500175

RWILLIS
Special weather statement, Mar 31, 7:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE MAR 31 2015

GAZ069>071-081-010000-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
735 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN UPSON...
CRAWFORD...LAMAR AND MONROE COUNTIES UNTIL 800 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNSET VILLAGE...OR NEAR THOMASTON...MOVING
SOUTHEAST AT 40 MPH.

NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ARE OCCURRING ACROSS
UPSON...CRAWFORD...LAMAR AND MONROE COUNTIES...INCLUDING AREAS
AROUND
BARNESVILLE...FORSYTH...ROBERTA...YATESVILLE...CULLODEN...COLLIER...
REDBONE...SALEM...MUSELLA...BRENT...LOGTOWN...JOHNSTONVILLE...
HORNS...RUSSELLVILLE...GOGGINS...KNOXVILLE...SANDY POINT...REDBONE
CROSSROADS AND BOLINGBROKE.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3281 8434 3313 8410 3297 8373 3291 8379
      3290 8382 3285 8389 3282 8389 3278 8385
      3264 8394
TIME...MOT...LOC 2334Z 298DEG 33KT 3293 8437
Local storm report, Mar 31, 7:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             OASIS                   34.92N  84.48W
03/31/2015  E1.00 INCH       FANNIN             GA   COCORAHS

            PEA TO QUARTER SIZED HAIL JUST NORTH OF HIGDON.

&&

EVENT NUMBER FFC1500176

DJN
Special weather statement, Mar 31, 7:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE MAR 31 2015

GAZ006>008-015-010030-
GILMER GA-LUMPKIN GA-UNION GA-FANNIN GA-
756 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN GILMER...LUMPKIN...UNION AND FANNIN COUNTIES UNTIL 830 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE RIDGE. ANOTHER STRONG STORM WAS
LOCATED JUST EAST OF CHERRY LOG...BOTH MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS GILMER...LUMPKIN...UNION AND FANNIN COUNTIES THROUGH
830 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE RIDGE...MORGANTON...SUCHES...JONES CREEK...PISGAH...HAWK
MOUNTAIN SHELTER...GOOCH MOUNTAIN SHELTER...STOVER CREEK SHELTER...
GADDISTOWN...CAMP MERRILL...DIAL...MARGRET...HURST...CHERRY LOG...
SPRINGER MOUNTAIN SHELTER AND HEMP.

LAT...LON 3476 8441 3492 8438 3486 8398 3454 8406
TIME...MOT...LOC 2355Z 287DEG 30KT 3487 8431
Special weather statement, Mar 31, 8:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT TUE MAR 31 2015

GAZ081-082-010030-
CRAWFORD GA-BIBB GA-
804 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN CRAWFORD AND BIBB COUNTIES UNTIL 830 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ROBERTA...MOVING EAST AT 35
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRAWFORD AND BIBB COUNTIES THROUGH 830 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...LAKE TOBESOFKEE...SKIPPERTON...RUTLAND...FRANKLINTON...SANDY
POINT...LIZELLA...MIDDLE GEORGIA REGIONAL AIRPORT AND JACK BROWN
ESTATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3269 8372 3269 8377 3268 8379 3275 8395
      3284 8393 3282 8350 3280 8350 3274 8358
      3274 8360 3270 8360 3270 8361 3267 8361
      3267 8360 3266 8360
TIME...MOT...LOC 0004Z 286DEG 32KT 3278 8389
Special weather statement, Mar 31, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT TUE MAR 31 2015

GAZ072-082-083-010045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 845 PM EDT...

AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHERN PARTS OF MACON...MOVING EAST AT 40
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...PAYNE...
PAYNE CITY...WESLEYAN...GREENBERRY CROSSROADS...CROSS
KEYS...ARKWRIGHT...GRISWOLDVILLE...MOUNTAIN SPRINGS AND POSTELL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3285 8379 3295 8372 3295 8371 3297 8371
      3295 8337 3293 8336 3290 8341 3279 8335
TIME...MOT...LOC 0013Z 290DEG 44KT 3289 8365

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:04 PM EDTSpecial Weather StatementFFCBibb26 min
Mar 31, 8:25 PM EDTSpecial Weather StatementFFCBibb, Crawford35 min
Mar 31, 8:30 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson30 min
Mar 31, 8:36 PM EDTSpecial Weather StatementFFCHouston24 min
Mar 31, 8:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens49 min
Mar 31, 8:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Mar 31, 8:59 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 31, 9:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski44 min
Mar 31, 9:30 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
Mar 31, 9:35 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Mar 31, 9:37 PM EDTSpecial Weather StatementFFCTowns23 min
Mar 31, 9:59 PM EDTSpecial Weather StatementFFCSpalding31 min
Mar 31, 10:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler38 min
Mar 31, 10:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Mar 31, 10:47 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 31, 11:55 PM EDTSpecial Weather StatementFFCSpalding35 min
Apr 1, 12:09 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk51 min
Apr 1, 12:12 AM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe48 min
Apr 1, 1:00 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson30 min
Apr 1, 1:31 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson29 min
Apr 1, 2:00 AM EDTSpecial Weather StatementFFCCoweta30 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.